# SDR MXI2002F00000

- Difficulty date: June 24, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Lear 35A
- Aircraft serial: 431
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23271087
- Part serial: 0086
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR ACTUATOR LEAKING HYDRAULIC FLUID.  PLUNGER O-RING PART NUMBER M83461/1-146 FAILED BY ROLLING IN THE ACTUATOR.  INSTALLED ACTUATOR REPAIR KIT WHICH CONTAINED AN IMPROVED SEAL.
